Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loss of appetite, white loose stool. Taken medicine

It started with loss of appetite and white loose stool . On taking medicine after consulting doctor, i felt better. But after 20 days, while i was still taking medicine, i again lost appetite but no loose stool this time. I went to the doctor. He gave me medicines. Till now, as long as i eat soft meal, i feel better. But when i get routine meal, i feel same problem.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for your question. It s great you regained your appetite. The syndrome you describe falls under a class of gastrointestinal problems called Irritable bowel syndrome. Symptoms and triggering factors in each individual may differ. The most important thing is realizing and taking note of them.
Treatment usually involves drugs and life style changes, Lifestyle changes on their own are usually sufficient to alleviate the symptoms.
Doing exercise might reduce stress and anxiety and be of good help. Avoid meals that pose you problems. Drinking much water, avoiding late meals and eaten fragmented meals rather than large quantities at once. A vegetable rich and fibre rich diet could be of great help.
If these symptoms persist after three weeks of application of these measures, or any new annoying symptom adds in course of the treatment, you shall have to consult a gastroenterologist. If not, I propose the above measures as I pray they be of help to you.
Thanks and best regards,
Luchuo, MD.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor